Couldn't find what you looking for?

TRY OUR SEARCH!

I need advice.

I lost my virginity to my boyfriend (i am NOT on birth control). Monday night, Tuesday and Wednesday we had sex. Wednesday night the condom failed. The next morning (Thursday) we got the morning after pill. My period was supposed to start the following Tuesday (yesterday), it has not started.

I've had no bleeding and basically no signs of the pill working. I'm nervous about this. Are there any signs? Is there something I should be looking for?

After I took the pill, I got sunburnt and sick and am paranoid that it effected the way the pill worked. I called a pharmacist and she said it wouldn't effect it.

Now my period is late, I'm still sick though, and I'm not sure if my late period is because of me being sick or the pill not working.

Now that I've given way too much information, my questions are:

-- If we had sex Monday night and I took the second dose of the pill on Thursday afternoon, would monday nights sex be covered by the pill?
-- Is it possible the pill didn't work due to the sunburn and illness?
-- Is it more likely, in my situation, that my period is late because I'm sick or because I'm pregnant?
-- Is it even possible to know that your pregnant this soon? (the first time I ever had sex was nine days ago)
-- Is it normal for a period to run a little late after the first time a girl has sex?




I'm making an appointment to get birth control -- I've definitely learned my lesson. Since last Wednesday night, I've been so paranoid AND I've never wanted my period to happen so bad.

Please help,



Fishtank.

Loading...

The reason why you are late and sick is the morning pill after. It worked al right. These are your symptoms that it worked.
The morning pill after should work. It has three ways of preventing pregnancy. By making ovulation not occur, by preventing sperm from reaching an egg and by preventing fertilized egg to implant.
The morning pill after is a hormonal pill and it is very likely to mess up your period. It can make it come right away, it can come sooner or later. It can also make one feel nauseous and even vomit, so all of your signs should not be pregnancy signs.
The morning pill after ( a few of them) changed my cycle and I always get my period later than expected. I am aware that these pills shouldn’t be used often, but I was out of bc pills at the time.
Anyway, I reckon you will be fine.
Reply

Loading...

hi,,i want to know is it possible for a period to be about 5 days late after takeing a morning after pill levondale1500 ???i am five days late,,i took the pill in 24 hours after intercourse,,,my nurse said i should be fine and some people even miss a period after taking the morning after???do you think everything is ok?please reply on ****


**this post is edited by moderator ** private e-mails not allowed **
Reply

Loading...